# SDR CALA2022092302437

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 90,692 hours, 19,177 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Flapper Valve
- Part number: 1036423
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 2 DISCOVERED AFTER LANDING AND ETOPS PDC THAT THE LOWER PRESS RELIEF VALVE ON UPPER FLAPPER DOOR MISSING. REMOVED AND REPLACED LOWER PRESSURE RELIEF VALVE REF AMM 21-32-01-402-009 COMPLETED STEPS UP. VAVLE REPLACEMENT REQUIRES STATIC SYSTEM LEAK CHECK. LEAK CKD OK.
